Queloques Remarques Sur Les Fractions Continues

Mahmud Barjaktarević

Publications de l'Institut Mathématique (1954)

  • Volume: 6, Issue: 12, page 137-148
  • ISSN: 0350-1302

How to cite


Mahmud Barjaktarević. "Queloques Remarques Sur Les Fractions Continues." Publications de l'Institut Mathématique 6.12 (1954): 137-148. <http://eudml.org/doc/254395>.

author = {Mahmud Barjaktarević},
journal = {Publications de l'Institut Mathématique},
keywords = {Series, summability},
language = {fre},
number = {12},
pages = {137-148},
publisher = {Matematički institut SANU},
title = {Queloques Remarques Sur Les Fractions Continues},
url = {http://eudml.org/doc/254395},
volume = {6},
year = {1954},

AU - Mahmud Barjaktarević
TI - Queloques Remarques Sur Les Fractions Continues
JO - Publications de l'Institut Mathématique
PY - 1954
PB - Matematički institut SANU
VL - 6
IS - 12
SP - 137
EP - 148
LA - fre
KW - Series, summability
UR - http://eudml.org/doc/254395
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.